# SDR HALA20241108069

- Difficulty date: November 8, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N4649K
- Make and model: Airbus A330-343
- Aircraft serial: 1863
- Aircraft time: 1,951 hours, 442 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Faulted
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60 KTS FOR F/O'S AIRSPEED RED FLAG. ONGOING TROUBLESHOOTING.
